MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Back to Search Results |
| Model Number |
ETUF2814C102E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant aui stent graft and endurant limb were implanted during the endovascular treatment of an abdominal aortic aneurysm.An endurant ii cuff was implanted approximately 2 years later for an unknown reason.The max aortic diameter at 2 years was noted as 75mm x 81mm.It was reported approximately 7 years post the index procedure, follow-up ct showed an unknown endoleak.It was also noted that the distal right limb appears to have lost apposition to the wall of the right common iliac artery.Per the physician the cause of the endoleak is undetermined.No additional clinical sequalae were provided will be monitored.
Additional Manufacturer Narrative
Additional information was received: it was reported the endurant cuff was placed to increase seal and apposition to the aortic wall.It is unknown if there was an issue with the original graft.The endoleak was not yet been confirmed by the physician.Film evaluation summary: the reported endoleak and loss of distal seal have been confirmed; however, the subtype of endoleak and cause of the events could not be fully determined from the limited images available.Lack of pre-implant cts did not allow for assessment of the pre-implant anatomy and earlier post-implant cts were not provided for assessment of the stent graft configuration over time.Selective angiograms, including endoleak interrogation (i.E.Injecting contrast from several levels within the stent graft) to help determine the source and rule out other potential sources were also not available , making determination of the endoleak difficult.A type ia endoleak seems unlikely as there appeared to be adequate proximal seal zone.A type iiia separation endoleak seems unlikely as there appears to be adequate overlap between stent graft components.It is possible that this was a type ib endoleak due to the noted the loss of distal marginal seal in the right common iliac, but this could not be confirmed.A type ii endoleak due to collateral vessels feeding the aneurysm sac may have been also present.A type iiib endoleak due to fabric abrasion from adjacent stents cannot be ruled out.Analysis of the available films did not reveal any obvious out of specification stent graft integrity issues.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.